# SDR UALA2013061804202

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,447 hours, 7,123 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part serial: M6012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 5 CROSS AISLE AFT BULKHEAD RIGHT SIDE MOUNTED EEL INOP.   REPLACED POWR PACK M6012, REF WDM 33-51-63, SHEET 3.  OPS CKD OK.
